MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, neotract was made aware of a patient that received a successful prostatic urethral lift (pul).On (b)(6) 2021, during the device investigation, it was noted that approximately 1mm of the needle tip was missing and unaccounted for.The physician was notified and on 20 oct 2021, it was reported that the patient was doing generally well.The patient initially reported pain after the procedure, which the physician attributed to nerves surrounding the implant site.Since the patient¿s pain lessened, the physician did not plan to bring the patient back for additional examination.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key12715805
Report Number3015181082-2021-00035
Device Sequence Number4550758
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN055827
Device Lot NumberP00614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1